Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 17, 2012Meeker County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 17, 2012, 11:53 PM CDT for Meeker County, Minnesota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2012, 11:53 PM CDT (04:53 UTC)
Expired
Jun 18, 2012, 12:45 AM CDT
In force
52 min
Issued by
NWS Twin Cities, MN

County Meeker County, MN

The radar

The Minneapolis radar (KMPX), 68 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 492 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
492 m²/s²
0-3 km storm-relative helicity
747 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WWUS83 KMPX 180453
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1153 PM CDT SUN JUN 17 2012

MNZ058-059-180545-
MEEKER-WRIGHT-
1153 PM CDT SUN JUN 17 2012

AT 1148 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF CORVUSO. THIS STORM WAS MOVING EAST AT
30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STROUT.
  DARWIN.
  DASSEL.
  STOCKHOLM.
  HOWARD LAKE.

LAT...LON 4499 9401 4498 9407 4498 9449 4496 9450
      4496 9464 4517 9476 4518 9475 4523 9421
TIME...MOT...LOC 0453Z 268DEG 28KT 4503 9455

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 6:10 PM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Jun 17, 6:10 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 PM CDT SUN JUN 17 2012

.UPDATED FOR 00Z AVIATION DISCUSSION BELOW...

.DISCUSSION...

TO SAY THE NEXT FEW DAYS WILL BE ACTIVE IS AN UNDERSTATEMENT WITH
SEVERAL ROUNDS OF THUNDERSTORMS/SEVERE WEATHER EXPECTED...ALONG WITH
A RISK FOR MORE FLASH FLOODING. STILL ANTICIPATING A SEVERE WEATHER
EPISODE THIS AFTERNOON INTO TONIGHT. LOOKING LIKE WE GET A BREAK IN
THE ACTION DURING THE DAY MONDAY...BEFORE A WARM FRONT COMES SURGING
BACK NORTH MONDAY NIGHT. THIS FRONT WILL BE ANCHORED OVER THE AREA
TUESDAY THOUGH WEDNESDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED OVER THOSE TWO DAYS. BESIDE SEVERE WEATHER
TUESDAY/WEDNESDAY...FLOW WILL BE NEARLY PARALLEL TO THE FRONT...WITH
THREAT FOR TRAINING THUNDERSTORMS AND FLASH FLOODING EXISTING THOSE
DAYS.

WATER VAPOR IMAGERY ALONG WITH RAP ANALYSIS SHOWS A VERY STRONG
UPPER JET /100-150 KTS/ SLAMMING ACROSS THE NORTHERN ROCKIES AND
INTO THE NORTHERN PLAINS RIGHT NOW. BATCH OF SHOWERS CONTINUES TO
WORK EAST ACROSS MN INTO WI THIS AFTERNOON ON NOSE OF 40 KT LLJ
AND LEADING BLAST OF THETA-E ADVECTION. BACK FURTHER
WEST...STARTING TO SEE A NICE WARM FRONT TAKE SHAPE BEHIND THE
CLOUDS IN SW MN INTO NE SD...ALMOST RIGHT ALONG THE BUFFALO RIDGE.
MLCAPES SOUTH OF THE BOUNDARY IN ERN SODAK HAVE INCREASED TO
AROUND 3000 J/KG. INCREASING WINDS ALOFT AND BACKING WINDS NORTH
OF THE BOUNDARY HAVE RESULTED IN BOTH DEEP LAYER SHEAR /NOW AROUND
50 KTS/ AND 0-1KM SHEAR /25-30 KTS ALONG THE WARM FRONT/
INCREASING QUITE A BIT THIS AFTERNOON. HI-RES GUIDANCE ALL
SIMILAR WITH INITIATING CONVECTION BY 22Z ALONG THE SD/MN BORDER
AROUND YELLOW MEDICINE/LAC QUI PARLE COUNTIES. GIVEN SHEAR AND
INSTABILITY PROFILES...STORM TYPE WILL BE SUPER CELLULAR WITH A
GOOD RISK OF VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES
THROUGH ABOUT 0/1Z. WHAT IS MORE WORRISOME IS WHAT HAPPENS AFTER
THESE STORMS INITIATE. IT DOES NOT MATTER WHAT HI-RES GUIDANCE YOU
LOOK AT...HRRR/NMM/ARW/MPX-WRF...THEY ALL CONGEAL THE STORMS OVER
CENTRAL MINNESOTA INTO A LINE AND SEND IT RACING EAST ACROSS THE
AREA TONIGHT. BIG WORRY HERE IS THAT PARAMETERS APPEAR TO BE
COMING TOGETHER FOR THE FORMATION OF A SIGNIFICANT DERECHO THIS
EVENING THAT THEN ROUGHLY FOLLOWS I-94 DOWN INTO THE TWIN CITES.
BY 6Z...THE RAP HAS MUCAPE OVER THE TWIN CITIES OF AROUND 2500
J/KG...DCAPE OF AROUND 1000 J/KG...AND MOST WORRISOME OF ALL...AN
H85 LLJ INCREASING TO BETWEEN 65 AND 70 KTS ALL POINT TO THE
POTENTIAL FOR A SIGNIFICANT DERECHO. THE BIG HOPE IS THAT
SIGNIFICANTLY RAIN COOLED AIR /TEMPS IN RAIN HAVE FALLEN INTO THE
LOW AND MID 60S/ WILL STABILIZE THE BOUNDARY LAYER ENOUGH ACROSS
ERN MN THAT BOUNDARY LAYER CAN NOT RECOVER ENOUGH TO ALLOW WINDS
TO REACH THE SFC AND WE END UP WITH AN ELEVATED MCS. EITHER WAY
YOU SLICE IT...LOOKS LIKE IT WILL BE A LONG NIGHT FOR THE MPX
AREA.

TONIGHT...MODELS DRIVE A FRONT EAST OF THE AREA...WITH MONDAY NOW
LOOKING DRY DURING THE DAY AND CUT POPS OUT OF ALL BUT THE FAR SE
CWA. LATE MONDAY NIGHT...THE WARM FRONT COMES SURGING BACK
NORTH...WITH MODELS SHOWING ANOTHER ROUND OF THUNDERSTORMS COMING
INTO WRN AND CENTRAL MN MAINLY AFTER 06Z TUESDAY ON YET ANOTHER 50 KT
LLJ. THIS THEN LEADS US INTO WHAT IS LOOKING LIKE THE MOST ACTIVE
WEATHER PERIOD IN THE COMING DAYS FOR TUESDAY THROUGH WEDNESDAY.
GOOD NEWS HERE IS MODELS ARE NOW SHOWING BETTER AGREEMENT WITH
EACH OTHER THESE TWO DAYS...WITH THE ECMWF NOW BEING LESS
PROGRESSIVE AND SHOWING FRONTAL PLACEMENT MUCH MORE SIMILAR TO
WHAT THE GFS HAS BEEN SHOWING THE PAST COUPLE OF DAYS. WILL BE
VERY WARM AND HUMID SOUTH OF THE BOUNDARY...WITH A VERY UNSTABLE
AIRMASS LIKELY IN PLACE BOTH DAYS. DURING THE DAY TUESDAY...MAY NOT
SEE MUCH ACTIVITY AS STRONG CAPPING INVERSION...WITH H7 TEMPS
INCREASING TO AROUND +14C...BUT TUESDAY NIGHT...MODELS SHOW MID
LEVEL TEMPS COOLING...WITH ALL SORTS OF CONVECTION TAKING OFF.
WORRY BOTH TUESDAY AND WEDNESDAY IS THAT BESIDE ALL THE
INSTABILITY...AN IMPRESSIVE 70-90 KT SW MID-LEVEL JET WILL BE
SPLAYED OUT ACROSS CENTRAL MN...WITH PLENTY OF SHEAR PRESENT FOR
ORGANIZED/SEVERE CONVECTION. IN ADDITION...UPPER FLOW WILL BE NEARLY
PARALLEL TO THE FRONT TUES/WED...WHICH MEANS POTENTIAL FOR
TRAINING STORMS WILL BE HIGH...AND WITH PWATS UP AROUND 2 INCHES
/180 PERCENT OF NORMAL/...FLASH FLOODING WILL AGAIN BE A CONCERN.

MODELS FINALLY SHOWING WNW FLOW DEVELOPING ALOFT BY
THURSDAY...WITH THE MOISTURE AND ASSOCIATED RAIN FINALLY GETTING
KICKED OUT OF HERE. FOLLOWED THE ECMWF FOR THU/FRI...WHICH IS
DRY...BUT THE GFS DOES SHOW ANOTHER WAVE MOVING ACROSS THE AREA
THU NIGHT/FRI...JUST AS THE ECWMF SLIDES A 1020 MB HIGH ACROSS THE
AREA. BETTER AGREEMENT FOR THUNDERSTORMS SHOWS UP SATURDAY WHEN
THE ECWMF/GFS SHOW A STRONG WARM FRONT MOVING UP INTO THE MPX AREA
AS A SFC LOW WORKS ACROSS SODAK INTO IA. AS A RESULT...BROUGHT
CHANCE POPS BACK FRIDAY NIGHT THOUGH SAT NIGHT. LOOKING JUST
BEYOND THE FORECAST...THE GFS/ECMWF SHOW AN UPPER RIDGE BUILDING
IN ACROSS THE CENTRAL CONUS FOR THE LAST WEEK OF JUNE...WITH
SIGNS OF A DECENT HEAT WAVE SHOWING UP FOR THE END OF JUNE.

&&

.AVIATION... /00Z TAF ISSUANCE/

SEVERE CONVECTION FIRING OVER NORTHEAST SODAK AND INTO WC MN AT THIS
TIME.  THIS WILL QUICKLY SPREAD EAST OVERNIGHT WITH THE HIGH
PROBABILITY OF MCS AFFECTING EASTERN AREAS MAINLY AFTER 03Z-04Z
THROUGH 09Z/10Z TO THE FAR EAST.  CONTINUED WIND IN KMSP AND INTRODUCED
AT KRNH AND KSTC AS WELL. WILL LIKELY SEE SOME STRATUS DEVELOP
BEHIND SYSTEM AS IT MOVES THROUGH...WITH BEST POTENTIAL OF LOW END
MVFR CIG/BR OVER THE NORTHEAST AREA.  GUSTY SOUTHEAST TO SOUTH WIND
BECOMING SOUTHWEST TO WEST LATE TONIGHT AND MONDAY MORNING AS SYSTEM
MOVES THROUGH.  WILL HAVE TO WATCH REDEVELOPMENT POTENTIAL OVER MAINLY
WEST CENTRAL WISCONSIN IN THE AFTERNOON BEFORE FRONT MOVES THROUGH.
GUSTY WEST WINDS POSSIBLE MAINLY OVER WESTERN AREAS AFTER 18Z AS
DRIER AIR WORKS EAST OVER THE AREA.

.KMSP...INITIAL THUNDER THREAT EXITING INTO WESTERN WISCONSIN.  WILL
HAVE TO WAIT FOR FURTHER DEVELOPMENT WEST.  THIS SHOULD WORK INTO
CENTRAL/EASTERN MN MAINLY AFTER 03Z AS MCS WITH SIGNIFICANT WIND A
DEFINITE THREAT/  HELD ONTO THAT FOR NOW...AND SHOULD THIS WORK EAST
OF THE AREA AFTER 06Z.  MAY SEE PERIOD OF MVFR STRATUS BEHIND MCS
BUT THAT SHOULD CLEAR OUT EARLY MONDAY MORNING WITH FRONT MOVING
THROUGH BY 18Z.  WEST WINDS MAY INCREASE AND BECOME GUSTY BEHIND
SYSTEM INTO THE AFTERNOON.

OUTLOOK...
MONDAY NIGHT...VFR/MVFR WITH CHC OF TSRA AFTER 06Z. WINDS SW 10KT
SHIFTING SE LATE.
TUESDAY...VFR/MVFR WITH TSRA POSSIBLE. SE TO S WINDS 20 TO 25
KTS.
WEDNESDAY...VFR/MVFR WITH TSRA POSSIBLE. WINDS NW AT 12 TO 17
KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MPG/DE
Hazardous weather outlook, Jun 17, 9:47 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
947 PM CDT SUN JUN 17 2012

MNZ043>045-050>054-056>070-073>078-082>085-091>093-WIZ014>016-
023>028-181200-
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
LAC QUI PARLE-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-
SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
947 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
CENTRAL...EAST CENTRAL INTO SOUTH CENTRAL MINNESOTA AND WEST
CENTRAL WISCONSIN OVERNIGHT. THE STRONG TO SEVERE THUNDERSTORMS
WILL MOVE INTO WEST CENTRAL WISCONSIN AFTER 11 PM. STRONG
THUNDERSTORM WINDS IN EXCESS OF 60 MPH WILL BE LIKELY...ESPECIALLY
OVER EAST CENTRAL...INTO SOUTH CENTRAL MINNESOTA THROUGH ABOUT
MIDNIGHT. THEY WILL MOVE INTO WESTERN WISCONSIN THEREAFTER AND
SHOULD GRADUALLY WEAKEN.

ALONG WITH THE WIND...TORRENTIAL RAIN AND SOME HAIL WILL ACCOMPANY
THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AGAIN MONDAY NIGHT
AS A WARM FRONT RAPIDLY PUSHES NORTH BACK INTO THE AREA. THIS
FRONT WILL BE STALLED OUT OVER THE AREA TUESDAY THROUGH
WEDNESDAY...WITH A FEW ROUNDS OF THUNDERSTORMS EXPECTED BOTH
DAYS.

SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. IN
ADDITION...TRAINING OF THUNDERSTORMS WILL BE POSSIBLE MONDAY
NIGHT THROUGH WEDNESDAY...WITH THE RISK FOR FLASH FLOODING
EXISTING IF MULTIPLE STORMS CAN TRAIN OVER THE SAME LOCATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER WILL LIKELY BE NEEDED.

MNZ041-042-047>049-055-181200-
DOUGLAS-TODD-STEVENS-POPE-STEARNS-SWIFT-
947 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL END THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AGAIN MONDAY NIGHT
AS A WARM FRONT RAPIDLY PUSHES NORTH BACK INTO THE AREA. THIS
FRONT WILL BE STALLED OUT OVER THE AREA TUESDAY THROUGH
WEDNESDAY...WITH A FEW ROUNDS OF THUNDERSTORMS EXPECTED BOTH
DAYS.

SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. IN
ADDITION...TRAINING OF THUNDERSTORMS WILL BE POSSIBLE MONDAY
NIGHT THROUGH WEDNESDAY...WITH THE RISK FOR FLASH FLOODING
EXISTING IF MULTIPLE STORMS CAN TRAIN OVER THE SAME LOCATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 17, 11:40 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1140 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     FLASH FLOOD      GLENCOE                 44.77N 94.15W
06/17/2012                   MCLEOD             MN   LAW ENFORCEMENT

            SEVERAL STREETS UNDERWATER.

&&

AJZ
Local storm report, Jun 17, 11:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1141 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      2 N BISCAY              44.86N 94.27W
06/17/2012                   MCLEOD             MN   LAW ENFORCEMENT

            LAW ENFORCEMENT SHUTTING DOWN HIGHWAY 22 JUST NORTH OF
            TOWN.

&&

AJZ
Local storm report, Jun 17, 11:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1146 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     9 S PRIOR LAKE          44.60N 93.43W
06/17/2012  M58 MPH          SCOTT              MN   FIRE DEPT/RESCUE

            MEASURED BY ANEMOMETER AT INTERSECTION OF COUNTY ROAD 8
            AND 27.

&&

AJZ
Local storm report, Jun 17, 11:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1147 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     HAIL             2 W STEWART             44.73N 94.53W
06/17/2012  M1.00 INCH       RENVILLE           MN   TRAINED SPOTTER

            HAIL OCCURRED AT HWY 212.

&&

AJZ
Local storm report, Jun 17, 11:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1152 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      LE SUEUR                44.46N 93.91W
06/17/2012                   LE SUEUR           MN   TRAINED SPOTTER

            UNDERPASS HAD APPROXIMATELY EIGHT PLUS INCHES OF STANDING
            WATER ON BRIDGE ST COMING OUT OF TOWN FROM HWY 169.

&&

AJZ
Special weather statement, Jun 17, 11:53 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1153 PM CDT SUN JUN 17 2012

MNZ058-059-180545-
MEEKER-WRIGHT-
1153 PM CDT SUN JUN 17 2012

AT 1148 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF CORVUSO. THIS STORM WAS MOVING EAST AT
30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STROUT.
  DARWIN.
  DASSEL.
  STOCKHOLM.
  HOWARD LAKE.

LAT...LON 4499 9401 4498 9407 4498 9449 4496 9450
      4496 9464 4517 9476 4518 9475 4523 9421
TIME...MOT...LOC 0453Z 268DEG 28KT 4503 9455

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Swift39 min
Jun 17, 7:12 PM CDTTornado WarningMPXChippewa, Swift48 min
Jun 17, 7:15 PM CDTTornado WarningMPXPope, Swift26 min
Jun 17, 7:21 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Pope, Stevens, Swift39 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Pope, Stevens, Swift67 min
Jun 17, 7:58 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift47 min
Jun 17, 8:06 PM CDTTornado WarningMPXChippewa, Kandiyohi, Swift24 min
Jun 17, 8:25 PM CDTTornado WarningMPXChippewa, Lac qui Parle, Swift35 min
Jun 17, 8:33 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift42 min
Jun 17, 8:36 PM CDTAreal Flood AdvisoryMPXChippewa, Kandiyohi, Lac qui Parle, Pope, Renville, Stearns and 2 more3 hr
Jun 17, 8:45 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine45 min
Jun 17, 8:56 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Sherburne, Stearns, Wright49 min
Jun 17, 9:06 PM CDTTornado WarningMPXKandiyohi, McLeod, Meeker24 min
Jun 17, 9:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Renville65 min
Jun 17, 9:25 PM CDTTornado WarningMPXCarver, McLeod, Meeker, Wright35 min
Jun 17, 9:28 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine47 min
Jun 17, 9:45 PM CDTSevere Thunderstorm WarningMPXHennepin, Meeker, Sherburne, Stearns, Wright45 min
Jun 17, 9:50 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Meeker, Sibley, Wright40 min
Jun 17, 10:08 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, McLeod, Meeker and 6 more3 hr
Jun 17, 10:24 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Le Sueur, McLeod, Scott, Sibley and 1 more51 min
Jun 17, 10:24 PM CDTTornado WarningMPXRenville36 min
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville30 min
Jun 17, 10:41 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville, Sibley49 min
Jun 17, 10:50 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi40 min
Jun 17, 10:57 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville33 min
Jun 17, 11:10 PM CDTSpecial Weather StatementMPXDakota, Ramsey, Scott50 min
Jun 17, 11:22 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Nicollet, Rice, Scott, Sibley38 min
Jun 17, 11:28 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Scott, Washington32 min
Jun 17, 11:32 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville43 min
Jun 17, 11:44 PM CDTFlash Flood WarningMPXDakota, Goodhue, Rice6 hr
Jun 17, 11:50 PM CDTTornado WarningMPXLe Sueur25 min
Jun 17, 11:58 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice47 min
Jun 18, 12:20 AM CDTSpecial Weather StatementMPXMcLeod40 min
Jun 18, 12:25 AM CDTSpecial Weather StatementMPXScott50 min
Jun 18, 12:26 AM CDTSpecial Weather StatementMPXGoodhue49 min
Jun 18, 12:45 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice45 min
Jun 18, 12:46 AM CDTFlash Flood WarningMPXDakota, Le Sueur, Rice, Scott4 hr
Jun 18, 1:05 AM CDTSevere Thunderstorm WarningMPXDakota, Rice40 min
Jun 18, 1:27 AM CDTSevere Thunderstorm WarningMPXGoodhue, Rice33 min
Jun 18, 1:30 AM CDTSpecial Weather StatementMPXScott30 min
Jun 18, 5:33 AM CDTAreal Flood WarningMPXDakota, Goodhue, Rice6 hr
Jun 18, 11:17 AM CDTRiver Flood WarningMPXCarver10 days
Jun 18, 11:33 AM CDTAreal Flood WarningMPXDakota, Goodhue18 hr
Jun 18, 4:31 PM CDTFlash Flood WatchMPXAnoka, Benton, Carver, Chippewa, Chisago, Dakota and 24 more56 hr
Jun 17, 11:53 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix37 min
Jun 18, 12:25 AM CDTAreal Flood AdvisoryMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 2 more4 hr

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.